Thats it,went to work this morning,had to come home,feel like death..What worries me that all bloods , iron levels,tsh t3 t4 magnisium,

calcium(67) all normal ,so why am I feeling like death with thyroid symptoms.Hashimotos for years then suddenly hyper and never been right for 9 months,I think I have been going downhill for years though.All other tests at gp normal.Something is stopping thyroid from working properly.When I go up a dose I get hot face and hands acne jittery.When I go down a dose I get achy joints,tired,but every day all day I feel ill,had to come home from work today as cannot goon.i AM SO SCAREDi WILLNEVER BE WELL AGAIN.

Last edited by

3 Replies

oldestnewest
  • Hi susie

    I am sorry you are feeling so unwell. I was exactly the same on levothyroxine. I thought I would never ever feel well again too although I have hypothyroidism and you have Hashis. I think it's awful that you cannot get someone knowledgeable to help you recover your health. It's like a prison sentence: we are surrounded by all these (supposed to be) knowledgeable people but yet, here we are, on a forum desperate for some medical help. Is it not ridiculous.

    I have changed my medication. I tried several NDT's and they all made me feel much better before I found one that made me feel really well. Dr Skinner prescribed for me initially. I am well now on T3 alone. According to Dr Lowe some people cannot get well on levothyroxine, although we are aware that many do fine. I am sure it is something to do with fillers/binders not suiting us.

    It is a pity the GP/Endo wont permit a trial of NDT on a humanitarian basis as it is not right that you are kept unwell due to the meds (my point of view). It's cruel.

  • ((( Susie ))) I agree with Shaws. I think its time you tried T4+T3 combination or NDT. If your GP or endo won't prescribe will you consider self medicating?

  • Poor you. I know it's frightening. Take things very gently. The world can wait a few days.

    Your test results - can you post them here? What the doc calls normal may not be optimal. You don't mention Vits b12 and d3 - were they tested? Is there a possibility your Adrenal Glands may be exhausted?

    Have you told your doctor how changes in meds have you oscillating between over and under symptoms? You should certainly be referred to an Endocrinologist - and soon. Get an urgent appointment with your doc. Take someone with you and write down your main over and under symptoms and the outcome you want from the appointment.

You may also like...